Schizophrenia.com

Recovering from risperidone

How long did it take for the sexual side effects to go away after stopping risperidone? I stopped risperdal consta at the end of July but am still experiencing numbness down there.

That kind of thing varies from individual to individual. I think all the antipsychotics, both typical and atypical, have a strong effect on your libido. Talk to your therapist and see if you can’t find something that hurts you less in that regard.

In my experience, it takes 7 months to recover from the pills. As for the injections, I have had three injections of risperdal consta and three and a half years after, I feel better, losing weight, but I still haven’t recovered. Avoid injections that’s my advice.

are u on any meds now?

37 mg latuda works fine best med so far.

1 Like

I took 3 months to recover from haldol and I was only on it for a few weeks.

I took 4 months to recover from effexor after being on it for about 10 years or so.

I am trying to recover from olanzapine right now, only been off it for about 2 weeks.

My quickest recovery was from clonazepam which had 3 weeks of withdrawals, but that was after a 4 month very slow taper.

I don’t know about risperidone because I have never taken it but I would suspect it would take months to recover and that would be totally normal. That has been my experience with meds anyways.

How do you take 37mg of latuda, it comes in 20, 40, 60 mg etc tablets.

I’m on 60mg and I agree with you, best med I have been on too.

1 Like

Do you have any side effects? Sexual dysfunction?

Nope, no side effects. No sexual dysfunction.

@Headspark does latuda effect your motor skills cause im more clumsy and my sports abilities have took a down turn

No, my motor skills seem to be fine. I’m not clumsy but I haven’t played a sport in 20 years so I am not in great shape.